# SDR AALA20011862

- Difficulty date: September 20, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1260-1309, OUTBOARD SEAT TRACK NR 2 HAS CORROSION AROUND TOPS BOTTOM OF BOLT ACCESS HOLES.  HEAVY CORROSION OF TOP OF SEAT TRACK STATION 1299 TO 1309.  INSTALLED NEW SEAT TRACK SPLICE FOR NR 2 TRACK, STATION 1260-1309 PER SRM 53-05-00.  (M)
